| Model Number |
CQ2015A +25.0 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.(b)(4).
Event or Problem Description
The reporter indicated that a cq2015a, +25.0 diopter, intraocular lens was damaged during insertion into the eye.The lens was implanted and removed from eye during initial surgery on (b)(6) 2018 with no patient injury.Backup lens was implanted and resolved problem.Reporter stated that the cause of event was due to a technical error.The lens was loaded wrong.
Additional Manufacturer Narrative
Additional data: device evaluation: lens returned dry in vial.Lens returned in pieces - unable to further evaluate.(b)(4).